| Model Number |
423714 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that the tip of the device was misaligned with the dot indicator used for insertion; as a result, the device could not be inserted.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was unconfirmed.Received a sample (coude intermittent catheter) in original packaging and observed packaging have been opened.Visually inspection performed on returned sample.The position of tip was aligned with the dot catheter.This observation is unconfirmed and not as per reported event.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.To use: insert rounded end of catheter." (b)(4).